MAUDE Adverse Event Report: LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2000000
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the console arm is misaligned.There was no patient involved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console components were not returned for analysis.However, the console was serviced on site by a field service engineer.During service, the reported arm misalignment event was confirmed.The arm was replaced and the event was resolved.A review of the ultrapulse duo hazard analysis was completed and confirmed that the event of articulated arm - misaligned was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The device history record (dhr) review confirmed that the device met all material, assembly, and performance specifications.The device instructions for use (ifu) was reviewed.The ifu states: the articulated arm is a precision component; carefully handle and position the arm.Avoid arm collision with other objects or the ceiling in order to reduce risk of misalignment.An improperly oriented or misaligned articulated arm can reduce the quality or intensity of the laser beam and may result in unintended tissue effect.When the laser is not in use, the articulated arm should be stored in the articulated arm storage compartment, with the red protective in place.Based on the investigation results, it is likely that the device was used in a manner inconsistent with a written instruction in the ifu.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unintended use error caused or contributed to event.

Brand Name
ULTRAPULSE DUO
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam AZ 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24527449
Report Number2124215-2026-12482
Device Sequence Number8515291
Product Code GEX
UDI-Device Identifier07290109140322
UDI-Public(01)07290109140322(11)200901(10)199
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K203544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2000000
Device Catalogue NumberGA-2000000
Device Lot Number0000000199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date05/15/2026
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown